# SDR USAA2013080900018

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,959 hours, 22,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND DELAMINATION ON FLOOR PANEL NR 232LF BETWEEN FR 24 TO 28 & -Y254 TO Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
